Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 6(378), Pages 157–160 (Mi umn8543)  

Leonid Romanovich Volevich (obituary)

M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan


DOI: https://doi.org/10.4213/rm8543

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:6, 1187–1190

Bibliographic databases:

MSC: 01A70

Citation: M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (obituary)”, Uspekhi Mat. Nauk, 62:6(378) (2007), 157–160; Russian Math. Surveys, 62:6 (2007), 1187–1190

Citation in format AMSBIB
\Bibitem{AgrAptAfe07}
\by M.~S.~Agranovich, A.~I.~Aptekarev, A.~L.~Afendikov, N.~D.~Vvedenskaya, M.~I.~Vishik, S.~G.~Gindikin, M.~M.~Malamud, B.~P.~Paneah, E.~V.~Radkevich, V.~M.~Tikhomirov, A.~R.~Shirikyan
\paper Leonid Romanovich Volevich (obituary)
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 6(378)
\pages 157--160
\mathnet{http://mi.mathnet.ru/umn8543}
\crossref{https://doi.org/10.4213/rm8543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2382477}
\zmath{https://zbmath.org/?q=an:1151.01323}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1187A}
\elib{https://elibrary.ru/item.asp?id=25787479}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 6
\pages 1187--1190
\crossref{https://doi.org/10.1070/RM2007v062n06ABEH004479}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255833100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn8543
  • https://doi.org/10.4213/rm8543
  • http://mi.mathnet.ru/eng/umn/v62/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:764
    Full text:276
    References:52
    First page:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021